# SDR SWAA2021050762247

- Difficulty date: April 8, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 28,032 hours, 12,334 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Condition: Chafed
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING-TO-BODY SUPPORT BRACKET CHAFGED ABOVE #4 FLAP TRACK FLAPPER DOOR AFT END ( MARKED) . / REPLACED SUPPORT BRACKET PER SRM 51-40-02.SEE SA-M 326: A1184647
